An oscillation estimate to a variational inequality

Hyeong Ohk Bae, Hi Jun Choe

Research output: Contribution to journalArticle


We prove that solutions for elliptic equations and variational inequalities are continuous pointwisely if the obstacle is continuous pointwisely. The continuity of weakly monotone functions in a high Sobolev space is crucial. Also a comparison principle is useful in estimating oscillations of solutions.

Original languageEnglish
Pages (from-to)447-454
Number of pages8
JournalBulletin of the Australian Mathematical Society
Issue number3
Publication statusPublished - 1998 Jun 1


All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this